# SDR QXEA2012110601365

- Difficulty date: November 6, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 27,088 hours, 28,171 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Latch
- Part number: SAM22221
- Condition: Broken
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER AFT JUMPSEAT COMPARTMENT HAS LATCH UNABLE TO CLOSE.  R & R LATCHES ON LT AFT JUMPSET FLASHLIGHT/LIFEVEST COMPARTMENT.  OPS CHECK GOOD.  RETURNED TO SERVICE.
